Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Warfarin affect libido?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Tue, 10 May 2016 in Medicines and Side Effects
Question: Is it normal to feel cold on Warferin and does this also effect my sex drive

doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
Cold symptom needs monitoring, Sex drive multifactorial

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Feeling cold with warfarin might not be connected, however it affects vascular system so yes some people may report it. Also it could be age factor. If there is no INR derangement or any visible color change or body symptom, no worries, just keep yourself warm and see if it helps. Usually elderly people need warfarin in low doses. It needs monitoring and frequent visits.

As far as sex drive is concerned, warfarin does not affect it directly, but of course at age of 73 with vascular involvement, libido will be affected for sure, and many ED medications will be contraindication too. Talk to a sex therapist and let them sort out the safest way out for you.

Nutshell, feeling cold is a symptom that can wait with close monitoring and libido and sex drive and ED is multifactorial with warfarin having mild to no role and should be clinically correlated.

I hope it helps . Take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Warfarin

doctor1 MD

I am cuurently and permanently on warfarin, and in one week s time I am to undergo surgery to have tor tendons repaired in my right shoulder. I...

doctor1 MD

I have been on warfarin for many years due to blood clots in my left arm. Is there any ingredient in Instaflex that would cause me a problem? My...

doctor1 MD

I'm 62 years old and my first case of A-Fib started in 1995. Since then I had 9 cardio-versions, the last one was done on November 2010. I was sick...

doctor1 MD

Hi Because I had needed to urinate up to a dozen times during the night. my urologist prescribed Pamsvax XL 400mg to be taken with the evening...

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had...

doctor1 MD

My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while...